MathSciNet Relay Station
MathSciNet bibliographic data
MR1953193 (2004c:11117) 11G55 (11M41)
Racinet, Georges Doubles mélanges des polylogarithmes multiples aux racines de l'unité. (French) [Double shuffles of multiple polylogarithms at roots of unity] Publ. Math. Inst. Hautes Études Sci. No. 95 (2002), 185–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement